# SDR DALA2016060904468

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 148-331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CRACKS, AND MISSING FASTENERS AT FLOOR SUPPORT ON LT CUSP WEB BETWEEN BS 148-331.  REPLACED CORRODED FLOOR SUPPORT AND SUB FLOOR IAW SRM 51-41-02. INSTALLED MISSING FASTNERS IAW SRM 51-41-02.  REPAIRED LT CRACKED CUSP WEB IAW SRM 53-00-55, REPAIR 4.
